# SDR C2XA02CL142

- Difficulty date: July 1, 2002
- Submitted: July 4, 2002
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145
- Aircraft serial: 145146
- System (JASC): 2610 · Detection System
- Part: Fire Detector
- Part number: 3601133500230
- Part serial: 216813
- Condition: Intermittent
- Part time: 10,468 hours, 8,881 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT#3012 THE CREW REPORTED A #2 ENGINE FIRE DETECTOR FAIL MESSAGE IN CRUISE.THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.MAINTENANCE REPLACED THE #2 ENGINE FIRE DETECTOR LOOP.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
